FREE shipping on orders $150+ (excl. tax and shipping)

Upset stomach after use

Can I get an upset stomach after taking BōKU® Super Food?

Try enjoying BōKU® Super Food blended in a smoothie, rather than in juice or flavored milk; or blend it in juice or milk taken with a light meal for a few weeks. Oftentimes, mild stomach aches are a normal part of the detoxification process that occurs when your body begins to assimilate these potent superfood nutrients! You may also use half, rather than a full serving, until your body adjusts to this amazing new superfood!

Older Post
Newer Post
Close (esc)

SUBSCRIBE TODAY FOR 10% OFF YOUR FIRST ORDER

Subscribe to get 10% off of your first purchase. You'll also receive updates on special offers, free giveaways, and once-in-a-lifetime deals.

Age verification

By clicking enter you are verifying that you are old enough to consume alcohol.

Search

Shopping Cart

Your cart is currently empty.
Shop now